# SDR AUS20020904

- Difficulty date: July 28, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 39737801
- Condition: Failed
- Location: Ddg
- Part time: 254 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE DEDICATED DRIVE GENERATOR (DDG) LINE 12 BEARING FAILED.
